# SDR 95UAL900112

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST RIGHT A/C PACK, AS RESULT OF ROUTE CHANGE.  AIRCRAFT DIVERTED INTO LHR FOR FUEL.
